Alert archive / California / Winter Weather Advisories in 2015
Winter Weather Advisory 13, NWS Eureka, CA
NWS Eureka, CA issued this winter weather advisory at Dec 29, 2015, 11:56 PM PST. It was in force for 7 hr.
The area
The counties it named.
The facts
- Issued
- Dec 29, 2015, 11:56 PM PST (07:56 UTC)
- Expired
- Dec 30, 2015, 7:00 AM PST
- In force
- 7 hr
- Issued by
- NWS Eureka, CA
The text
As transmitted, in the capitals the NWS used until 2016.
346 WWUS46 KEKA 300756 WSWEKA URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 1156 PM PST TUE DEC 29 2015 CAZ076-301500- /O.NEW.KEKA.WW.Y.0013.151230T0756Z-151230T1500Z/ MENDOCINO INTERIOR- 1156 PM PST TUE DEC 29 2015 ...WINTER WEATHER ADVISORY IN EFFECT UNTIL 7 AM PST WEDNESDAY ABOVE 1000 FEET... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A WINTER WEATHER ADVISORY FOR SNOW...WHICH IS IN EFFECT UNTIL 7 AM PST WEDNESDAY. * SNOW ACCUMULATIONS...A TRACE TO 3 INCHES ABOVE 1000 FEET. * LOCATIONS IMPACTED...LEGGETT...LAYTONVILLE...COVELO...WILLITS. VERY LITTLE SNOW ACCUMULATION EXPECTED SOUTH OF RIDGEWOOD SUMMIT. * HIGHWAYS IMPACTED...101 INCLUDING RIDGEWOOD SUMMIT AND THE WILLITS GRADE NORTH OF UKIAH. * FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT HTTP://WWW.WEATHER.GOV/EUREKA/HAZARDS... PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY FOR SNOW MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. && $$ CAZ004-301100- /O.NEW.KEKA.WW.Y.0013.151230T0756Z-151230T1100Z/ UPPER TRINITY RIVER- 1156 PM PST TUE DEC 29 2015 ...WINTER WEATHER ADVISORY IN EFFECT UNTIL 3 AM PST WEDNESDAY ABOVE 1500 FEET... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A WINTER WEATHER ADVISORY FOR SNOW...WHICH IS IN EFFECT UNTIL 3 AM PST WEDNESDAY. * SNOW ACCUMULATIONS...1 TO 3 INCHES ABOVE 1500 FEET. * LOCATIONS IMPACTED...HAYFORK...PEANUT...WEAVERVILLE. * HIGHWAYS IMPACTED...3...36...299. INCLUDING BUCKHORN SUMMIT...HAYFORK SUMMIT...SOUTH FORK MOUNTAIN SUMMIT. * FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT HTTP://WWW.WEATHER.GOV/EUREKA/HAZARDS... PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY FOR SNOW MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. && $$ CAZ003-301100- /O.NEW.KEKA.WW.Y.0013.151230T0756Z-151230T1100Z/ NORTH COAST INTERIOR- 1156 PM PST TUE DEC 29 2015 ...WINTER WEATHER ADVISORY IN EFFECT UNTIL 3 AM PST WEDNESDAY ABOVE 2500 FEET... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A WINTER WEATHER ADVISORY FOR SNOW...WHICH IS IN EFFECT UNTIL 3 AM PST WEDNESDAY. * SNOW ACCUMULATIONS...1 TO 3 INCHES ABOVE 2500 FEET. * LOCATIONS IMPACTED...RUTH...MAD RIVER. * HIGHWAYS IMPACTED...36 OVER SOUTH FORK MOUNTAIN SUMMIT. * FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT HTTP://WWW.WEATHER.GOV/EUREKA/HAZARDS... PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY FOR SNOW MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. && $$
2 follow-up statements
748 WWUS46 KEKA 301053 WSWEKA URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 253 AM PST WED DEC 30 2015 CAZ004-301200- /O.EXP.KEKA.WW.Y.0013.000000T0000Z-151230T1100Z/ UPPER TRINITY RIVER- 253 AM PST WED DEC 30 2015 ...WINTER WEATHER ADVISORY WILL EXPIRE AT 3 AM PST EARLY THIS MORNING ABOVE 1500 FEET... PRECIPITATION WILL QUICKLY COME TO AN END OVER THE NEXT HOUR IN FAR SOUTHERN TRINITY COUNTY...HOWEVER MANY ROADS WILL REMAIN ICY THROUGH THE MORNING HOURS AND MOTORISTS ARE ENCOURAGED TO DRIVE CAREFULLY. $$ CAZ003-301200- /O.EXP.KEKA.WW.Y.0013.000000T0000Z-151230T1100Z/ NORTH COAST INTERIOR- 253 AM PST WED DEC 30 2015 ...WINTER WEATHER ADVISORY WILL EXPIRE AT 3 AM PST EARLY THIS MORNING ABOVE 2000 FEET... PRECIPITATION HAS COME TO AN END...HOWEVER MANY ROADS WILL REMAIN ICY THROUGH THE MORNING HOURS AND MOTORISTS ARE ENCOURAGED TO DRIVE CAREFULLY. $$ CAZ076-301500- /O.CON.KEKA.WW.Y.0013.000000T0000Z-151230T1500Z/ MENDOCINO INTERIOR- 253 AM PST WED DEC 30 2015 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 7 AM PST THIS MORNING ABOVE 1000 FEET... * SNOW ACCUMULATIONS...A TRACE TO 2 INCHES ABOVE 1000 FEET. * LOCATIONS IMPACTED...LEGGETT...LAYTONVILLE...COVELO...WILLITS. VERY LITTLE IF ANY SNOW ACCUMULATION EXPECTED SOUTH OF RIDGEWOOD SUMMIT. * HIGHWAYS IMPACTED...101 INCLUDING RIDGEWOOD SUMMIT AND THE WILLITS GRADE NORTH OF UKIAH. * FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT HTTP://WWW.WEATHER.GOV/EUREKA/HAZARDS... PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY FOR SNOW MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. && $$
870 WWUS46 KEKA 301451 WSWEKA URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 651 AM PST WED DEC 30 2015 CAZ076-301600- /O.EXP.KEKA.WW.Y.0013.000000T0000Z-151230T1500Z/ MENDOCINO INTERIOR- 651 AM PST WED DEC 30 2015 ...WINTER WEATHER ADVISORY WILL EXPIRE AT 7 AM PST THIS MORNING ABOVE 1000 FEET... PRECIPITATION IS COMING TO AN END HOWEVER SOME ROADS WILL REMAIN ICY EARLY THIS MORNING AND MOTORISTS ARE ENCOURAGED TO DRIVE CAREFULLY. $$
What forecasters said that day
The local office's own words before this winter weather advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Eureka, CA wrote its last area forecast discussion before this winter weather advisory went out at Dec 29, 3:20 PM PST, 8 hours 36 minutes earlier.
Area forecast discussion, Dec 29, 3:20 PM PST, 8 hours 36 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE EUREKA CA
320 PM PST TUE DEC 29 2015
.SYNOPSIS...ANOTHER STORM SYSTEM WILL BRING A BRIEF PERIOD OF
RAIN AND MOUNTAIN SNOW LATE THIS AFTERNOON THROUGH WEDNESDAY
MORNING BEFORE HIGH PRESSURE RETURNS FOR THE REMAINDER OF THE
WEEK.
&&
.SHORT TERM (TONIGHT THROUGH FRIDAY NIGHT)...A WEAK SHORT WAVE
WILL MOVE S DOWN THE PACIFIC COAST TONIGHT AND EARLY WEDNESDAY.
CLOUDS WILL INCREASE LATE THIS AFTERNOON AND THIS EVENING AS A
QUICK SHOT OF PRECIPITATION WILL MOVE ACROSS THE AREA. RAINFALL
TOTALS WILL AVERAGE AROUND ONE QUARTER TO ONE THIRD OF AN INCH
WITH HIGHER AMOUNTS IN TERRAIN FAVORED LOCATIONS. SOME 1 TO 2 INCH
SNOWS ARE POSSIBLE ABOVE 2500 FT TONIGHT AND WEDNESDAY MORNING
ACROSS THE UPPER TRINITY RIVER AND N NORTH COAST INTERIOR ZONES.
COLDER OVERNIGHT TEMPERATURES ARE EXPECTED WED NIGHT...BUT READING
SHOULD REMAIN ABOVE HARD FREEZE CRITERIA. PATCHY VALLEY FOG IS
ALSO EXPECTED...WITH SOME FREEZING FOG POSSIBLE ACROSS INTERIOR
VALLEYS. HAVE BUMPED COASTAL TEMPERATURES UP A DEGREE OR TWO IN
THE MID-WEEK PERIOD TO ACCOUNT FOR INCREASING DOWNSLOPING
EASTERLY FLOW. DRY WEATHER IS ANTICIPATED. AFTER A PROLONGEDPERIOD
OF RAIN...THIS WILL BE A GOOD OPPORTUNITY TO COMPLETE OVERDUE
OUTDOOR PROJECTS OR JUST TO GET OUT AND ENJOY THE WEATHER. /SEC
.LONG TERM (SATURDAY THROUGH MONDAY)...THE LOW PRESSURE SYSTEM
UNDERCUTTING THE PACIFIC NORTHWEST RIDGE WILL BEGIN TO SHIFT NORTH
INCREASING CHANCES FOR PRECIPITATION FROM SOUTH TO NORTH THROUGH
EARLY NEXT WEEK. POPS WERE INCREASED SLIGHTLY BUT JUST ABOVE
CLIMO. SOME GUSTY RIDGETOP WINDS WILL BE POSSIBLE OVER THE WEEKEND
AS THIS TYPE OF PATTERN ENHANCES GUSTY EAST FLOW. KML
&&
.AVIATION...AN APPROACHING FRONT WILL BRING LIGHT RAIN TO DEL
NORTE COUNTY LATE THIS AFTERNOON...AROUND 0Z...AND WILL THEN
SLOWLY SPREAD SOUTHWARD. MVFR CONDITIONS ARE EXPECTED TO COME WITH
THE PASSAGE OF THIS FRONT...BUT IT IS POSSIBLE THAT WE COULD SEE
CONDITIONS DETERIORATE DOWN TO IFR AT TIMES FOR COASTAL TERMINALS.
KUKI COULD SEE SOME LIGHT RAIN COME FROM THIS SYSTEM AS WELL.
HOWEVER...THEY WOULD NOT START TO SEE PRECIP UNTIL AFTER 07Z. ONCE
THE FRONT EXITS THE REGION WEDNESDAY MORNING...VFR CONDITIONS WILL
RETURN TO NORTHWEST CA. /KAR
&&
.MARINE...LIGHT TO MODERATE WINDS AND DIMINISHING WAVE HEIGHTS
WILL CONTINUE THROUGH THE AFTERNOON BEFORE A WEAK FRONT INCREASES
SOUTH WINDS TONIGHT. THIS WILL BE A FAIRLY WEAK FRONTAL BOUNDARY
SO EXPECT FRESH WIND GUSTS AROUND 20 KT MOSTLY ACROSS THE NORTHERN
WATERS WITH THE FRONTAL PASSAGE LATER TONIGHT. THE SMALL CRAFT
ADVISORIES FOR THE SOUTHERN WATERS SHOULD EXPIRE LATE THIS EVENING
AS THE SEAS SUBSIDE BUT HAVE EXTENDED THE NORTHERN WATERS DUE TO
GUSTY WINDS THROUGH TONIGHT. RELATIVELY LIGHT NORTH WINDS WILL
PERSIST ON THURSDAY BEFORE AN OFFSHORE FLOW REGIME UNFOLDS OVER
THE WEEKEND. THIS COULD BRING A LIGHT EASTERLY CHOP ACROSS THE
OUTER WATERS. SOUTH-SOUTHEAST WINDS WILL INCREASE FURTHER AS THE
LOW PRESSURE SYSTEM THAT DEVELOPED OVER CENTRAL CALIFORNIA SHIFTS
TO THE NORTH AND TIGHTENS THE COASTAL PRESSURE GRADIENT. FEW GALE
FORCE GUSTS MAY BE POSSIBLE LATE IN THE WEEKEND THROUGH EARLY NEXT
WEEK HOWEVER SMALL CRAFT WINDS SHOULD PREVAIL ACROSS THE FAR OUTER
WATERS. THE SEA STATE WILL GET RELATIVELY LOW WEDNESDAY AND
THURSDAY BEFORE SMALLER NORTHWEST SWELL CAUSES THE SEA STATE TO
BUILD SLIGHTLY FRIDAY INTO THE WEEKEND. NOTE: ENP IS SIGNALING FOR
A LARGE NW SWELL TO IMPACT THE NWCA COAST BY TUESDAY OF NEXT WEEK
BRINGING HIGH SURF TO THE AREA...SOMETHING TO KEEP AN EYE ON. KML
&&
.EKA WATCHES/WARNINGS/ADVISORIES...
CA...NONE.
NORTHWEST CALIFORNIA COASTAL WATERS...
SMALL CRAFT ADVISORY UNTIL MIDNIGHT TONIGHT FOR PZZ450-470.
SMALL CRAFT ADVISORY UNTIL 5 PM THIS AFTERNOON
FOR PZZ455-475.
VISIT US AT HTTP://WWW.WEATHER.GOV/EUREKA
FOLLOW US ON FACEBOOK AND TWITTER AT:
HTTP://WWW.FACEBOOK.COM/NWSEUREKA
HTTP://WWW.TWITTER.COM/NWSEUREKAHazardous weather outlook, Dec 29, 3:07 PM PST, 8 hours 49 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE EUREKA CA 307 PM PST TUE DEC 29 2015 CAZ004-302315- UPPER TRINITY RIVER- 307 PM PST TUE DEC 29 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. ADDITIONAL SNOW IS EXPECTED TONIGHT INTO WEDNESDAY MORNING. SNOW AMOUNTS OF UP TO 2 INCHES ARE POSSIBLE WITH SNOW LEVELS AS LOW AS 2500 FEET. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. SNOW AMOUNTS OF UP TO 2 INCHES ARE POSSIBLE WITH SNOW LEVELS AS LOW AS 2500 FEET WEDNESDAY MORNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. FOR FURTHER DETAILS PLEASE REFER TO NOAA WEATHER RADIO OR WEATHER.GOV/EUREKA. CAZ001>003-076-302315- REDWOOD COAST-MENDOCINO COAST-NORTH COAST INTERIOR- MENDOCINO INTERIOR- 307 PM PST TUE DEC 29 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. FOR FURTHER DETAILS PLEASE REFER TO NOAA WEATHER RADIO OR WEATHER.GOV/EUREKA.
Nearby
Winter Weather Advisories in California, 2015Every winter weather advisory in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.